Alert archive / Maryland / Flash Flood Warnings in 2017
Flash Flood Warning 46, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Aug 18, 2017, 7:14 PM EDT for Harford County, Maryland. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2017, 7:14 PM EDT (23:14 UTC)
- Expired
- Aug 18, 2017, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Harford County, MD
The radar
The Dover AFB radar (KDOX), 104 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:30 PM EDT | FLASH FLOOD | 1 Ne Abingdon, MD | CAR IN WATER AT BUSH RD AND RT 7 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
159
WGUS51 KLWX 182314
FFWLWX
MDC025-190215-
/O.NEW.KLWX.FF.W.0046.170818T2314Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
714 PM EDT FRI AUG 18 2017
The National Weather Service in Sterling Virginia has issued a
* Flash Flood Warning for...
Central Harford County in northern Maryland...
* Until 1015 PM EDT
* At 713 PM EDT, emergency management officials reported flash
flooding and water rescues ongoing across southeast Harford
county in around Aberdeen.
* Some locations that may experience flooding include...
Aberdeen, Havre De Grace, Aberdeen Proving Ground, Bel Air South,
Bel Air North, Fallston, Riverside, Pleasant Hills, Perryman,
Edgewood, Joppatowne, Darlington, Benson, Churchville, Carsins,
Bynum, Harford Furnace, Abingdon, Hickory and Belcamp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
3955 7608 3955 7606 3950 7609 3949 7609
3939 7629 3954 7648
$$
LFR5 follow-up statements
528
WGUS71 KLWX 182329
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
729 PM EDT FRI AUG 18 2017
MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
729 PM EDT FRI AUG 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL HARFORD COUNTY...
At 723 PM EDT, stream gauges indicated flash flooding occurring
along the Bynum run in Bel Air. At 721 PM, the stream gauge at
Bynum run at Bel Air was at 9.18 feet and rising and flood stage is
9 feet. At 9 feet, flooding affects Bynum Run Park near Route 22. In
addition, 911 center in Harford county reported flash flooding still
ongoing across southeast Harford county with water rescues in around
Aberdeen. Several roads also remain closed due to flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
3955 7608 3955 7606 3950 7609 3949 7609
3939 7629 3954 7648
$$
LFR641
WGUS71 KLWX 182344
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
744 PM EDT FRI AUG 18 2017
MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
744 PM EDT FRI AUG 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL HARFORD COUNTY...
At 731 PM, stream gauges on the Otter Point Creek near Edgewood
indicated that creek out of its banks. The gauge indicated the creek
was at 8.68 feet and rising and flood stage is 8 feet. At 8 feet,
Winter Run Road begins to flood near Singer Road.
At 723 PM EDT, stream gauges indicated flash flooding occurring
along the Bynum run in Bel Air. At 721 PM, the stream gauge at
Bynum run at Bel Air was at 9.18 feet and rising and flood stage is
9 feet. At 9 feet, flooding affects Bynum Run Park near Route 22. In
addition, 911 center in Harford county reported flash flooding still
ongoing across southeast Harford county with water rescues in around
Aberdeen. Several roads also remain closed due to flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
3955 7608 3955 7606 3950 7609 3949 7609
3939 7629 3954 7648
$$
LFR653
WGUS71 KLWX 190052
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
852 PM EDT FRI AUG 18 2017
MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
852 PM EDT FRI AUG 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
CENTRAL HARFORD COUNTY...
At 850 PM EDT, law enforcement has reported flooding in southern and
eastern portions of Harford County. Up to three inches of rain fell
in a short amount of time. Flooding is occurring on Otter Point
Creek at Edgewood, though it has crested. No additional rain is
expected tonight. Ongoing flooding will continue to be monitored.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3967 7619 3965 7616 3962 7615 3959 7611
3955 7608 3955 7606 3950 7609 3949 7609
3939 7629 3954 7648
$$
BAJ987
WGUS71 KLWX 190149
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
949 PM EDT FRI AUG 18 2017
MDC025-190215-
/O.CON.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
949 PM EDT FRI AUG 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHEASTERN HARFORD COUNTY...
At 948 PM EDT, local law enforcement reported flash flooding this
evening in Harford County. Up to three inches of rain fell in a
short amount of time in the eastern portions of the county. Otter
Point Creek is still above flood stage as well.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3950 7609 3949 7609 3939 7629 3941 7631
3948 7635 3961 7613 3959 7611 3955 7608
3955 7606
$$
BAJ484
WGUS71 KLWX 190213
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
1013 PM EDT FRI AUG 18 2017
MDC025-190222-
/O.EXP.KLWX.FF.W.0046.000000T0000Z-170819T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harford MD-
1013 PM EDT FRI AUG 18 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HARFORD COUNTY WILL
EXPIRE AT 1015 PM EDT...
The threat of rapid-life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued to replace
the flash flood warning.
LAT...LON 3950 7609 3949 7609 3939 7629 3941 7631
3948 7635 3961 7613 3959 7611 3955 7608
3955 7606
$$
BAJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:04 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Aug 18, 3:04 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
304 PM EDT Fri Aug 18 2017
.SYNOPSIS...
A cold front will cross the region tonight. Surface high
pressure will build in Saturday, but an upper level disturbance
will cross the region Saturday night. A warm front will advance
back north across the region early next week, followed by a
strong cold front in the middle of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Latest surface analysis depicts the cold front entering western
West Virginia and western Pennsylvania, heading southeast.
Aloft, a broad trough covers the eastern and central US, with
several embedded shortwaves. One of these is located over West
Virginia at present and is heading east.
Ahead of these sources of lift, we have a truly soupy air mass,
with dew points in the mid 70s to around 80 widespread, and air
temperatures near to just above 90. This is resulting in CAPEs
estimated to be well in excess of 2000 J/kg. The associated
shortwave is helping increase shear to around 30 knots, with
areas near the Mason-Dixon expected to reach 35 knots.
Suffice it to say, we have a pretty good setup (as August goes)
for severe weather, and with the high PW's, flash flooding. Best
flash flood threat will depend on the front slowing and cells
starting to train later on, but any storm can produce some
extremely heavy rainfall rates given the high CAPE and high
available moisture. Watches for severe and flash flooding
extend west to near the Blue Ridge, but an isolated instance
early west of there is not impossible. However, best odds are
near the I-95 corridor on east to the bay as storms intensify
and tap into the excessive CAPE and moisture. Timing looks
primed with late aft/early evening for most of the region, and
while CAPE should diminish this evening, cells may continue to
regenerate well into the evening as the front slows, which is
why the flash flood watch extends to 2 AM.
Besides all of that, heat remains a concern until the storms
reach the area, and the heat advisory remains in effect. It may
be cancelled early as the storms cool the region down by early
evening.
Later tonight, front will slowly but surely clear us out storm-
wise, but moisture may be slow to dwindle, with patchy fog
possible. Lows will be a bit cooler than last night, with 60s
and low 70s expected.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Other than patchy fog, Saturday should start out tranquil with
some sun. Humidity will be lower, though temperatures will only
be a few degrees less than today. However, potent upper level
trough will move into the region late in the day and at night,
and it appears enough moisture will remain to result in isolated
showers and t-storms late in the day into the evening.
High pressure dominates Sunday for the most part, with
temperatures expected to drop a bit further once again - the
most comfortable day of the weekend. However, warm front will
start poking back north late in the day and at night, and that
may result in a return risk of showers in central VA.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will move offshore Monday and settle into
Tuesday, allowing for southerly flow to settle over our area.
Moisture advection could enhance diurnally driven showers and
thunderstorms Monday and Tuesday afternoon/evening. An upper
trough and strong cold front will approach from the northwest on
Tuesday night into Wednesday, bringing additional chance of
showers and thunderstorms on Wednesday. The front should move
across on Wednesday night with a high pressure returning
Thursday into Friday.
High temperatures Monday through Wednesday will be in the mid
to upper 80s in Northern Maryland... to low 90s in Central
Virginia at times... and 70s at higher elevations... highs in
the 70s and 80s Thursday and Friday.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Primary TAF concern next few hours will be potential for gusty
thunderstorms with brief IFR cigs and vis moving across the
terminals. Tried to peg timing as best as possible in TAFs but
still some uncertainty exists.
Overnight, more rural spots, including MRB and CHO, could see
patchy fog development. Otherwise, expecting VFR Saturday,
though an isolated shower or t-storm is possible late. Mainly
VFR again Sunday with high pressure dominant.
VFR conditions expected Monday into Wednesday, with periods of
sub-VFR conditions mainly Monday and Tuesday afternoon/evening
and Wednesday due to possible showers and thunderstorms.
&&
.MARINE...
SCA in effect through the evening for southerly channeling and
approaching t-storms. Special Marine Warnings are likely over
the next several hours as strong storms move in with approaching
cold front. Then, expect northerly channeling overnight, so SCA
continues for main channel until early morning. For balance of
Saturday, should be sub SCA, but an isolated gusty t-storm is
possible late in the day as an upper trough moves on through.
Returning to tranquil conditions Sunday.
Mainly dry conditions expected Monday into Wednesday, with
periods of showers and thunderstorms possibly developing Monday
and Tuesday afternoon/evening and Wednesday. Wind gusts are
expected to stay below the small craft advisory threshold.
&&
.HYDROLOGY...
Wet antecedant conditions combined with very high PW's and
potential for training storms have prompted us to issue a flash
flood watch for eastern half to two thirds of CWA. Biggest risk
is Maryland near bay and the urban centers. Storms may continue
to train well into the evening, so have watch going until 2AM.
&&
.TIDES/COASTAL FLOODING...
Southerly flow will continue to cause elevated water levels
through tonight. CFA for St. Mary's through tonight, and may
need to add other sensitive sites of Annapolis and DC Southwest
Waterfront for next cycle tonight. Will need to watch the less
sensitve sites as well as Baltimore also touched in the last
high tide cycle.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Saturday for DCZ001.
Heat Advisory until 8 PM EDT this evening for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Saturday for MDZ004>006-011-
013-014-016>018-503>508.
Heat Advisory until 8 PM EDT this evening for MDZ011-013-014-
016-504-506.
Coastal Flood Advisory until 3 AM EDT Saturday for MDZ017.
VA...Flash Flood Watch until 2 AM EDT Saturday for VAZ039-040-
050>057-501-502-505-506.
Heat Advisory until 8 PM EDT this evening for VAZ052>057.
WV...None.
MARINE...Small Craft Advisory until 9 AM EDT Saturday for ANZ531>534-
537-539>541-543.
Small Craft Advisory until 1 AM EDT Saturday for ANZ530-535-
536-538-542.
&&
SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...IMR
AVIATION...IMR/RCM
MARINE...IMR/RCM
HYDROLOGY...RCM
TIDES/COASTAL FLOODING...RCMHazardous weather outlook, Aug 18, 4:32 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 432 PM EDT Fri Aug 18 2017 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-192045- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 432 PM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 9 PM. Thunderstorms across the area will be capable of producing locally damaging wind gusts and large hail. A Flash Flood Watch is in effect until 2 AM. Isolated flash flooding is possible due to locally heavy downpours from training thunderstorms. A Heat Advisory is in effect until 8 PM for the Washington and Baltimore Metropolitan areas as well as portions of the Virginia Piedmont. Heat indices around 105 degrees are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter networks are activiated through this evening. Please report severe weather and flooding to the National Weather Service. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-192045- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 432 PM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 9 PM for portions of northern and central Maryland and northern Virginia. Thunderstorms across the area will be capable of producing locally damaging wind gusts and large hail. A Flash Flood Watch is in effect until 2 AM for the Washington and Baltimore metropolitan areas. Isolated flash flooding is possible due to locally heavy downpours from training thunderstorms. A Heat Advisory is in effect until 8 PM for portions of central Maryland and the Virginia Piedmont close to Interstate 95. Heat indices around 105 degrees are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter networks are activiated through this evening. Please report severe weather and flooding to the National Weather Service.
In the hours before
Local storm report, Aug 18, 6:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
659 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD 1 SE CHEVY CHASE VILLAG 38.96N 77.06W
08/18/2017 DISTRICT OF COLUMB DC BROADCAST MEDIA
SIX TO EIGHT INCHES OF WATER FLOWING ACROSS BROAD
BRANCH ROAD NORTHWEST BETWEEN 32ND STREET NORTHWEST AND
BRANDYWINE STREET NORTHWEST.
&&
EVENT NUMBER LWX1702827
DHLocal storm report, Aug 18, 7:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
700 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM MARINE TSTM WIND 3 ENE DAHLGREN 38.34N 76.99W
08/18/2017 M54 MPH ANZ536 VA BUOY
&&
EVENT NUMBER LWX1702828
DHLocal storm report, Aug 18, 7:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM MARINE TSTM WIND 3 NE DAHLGREN 38.36N 77.02W
08/18/2017 M43 MPH KING GEORGE VA MESONET
&&
EVENT NUMBER LWX1702829
DHLocal storm report, Aug 18, 7:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
704 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM MARINE TSTM WIND 5 ESE BAY RIDGE 38.92N 76.36W
08/18/2017 M39 MPH ANZ532 MD BUOY
&&
EVENT NUMBER LWX1702830
DHLocal storm report, Aug 18, 7:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
705 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM MARINE TSTM WIND 2 ESE EASTPORT 38.96N 76.45W
08/18/2017 M40 MPH ANZ532 MD BUOY
&&
EVENT NUMBER LWX1702831
DHLocal storm report, Aug 18, 7:06 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
706 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM MARINE TSTM WIND 5 E DARES BEACH 38.56N 76.41W
08/18/2017 M45 MPH ANZ533 MD BUOY
&&
EVENT NUMBER LWX1702832
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:42 AM EDT | Heat Advisory | LWX | Anne Arundel, Baltimore, Charles, Howard, Montgomery, Prince George's and 1 more | 15 hr |
| Aug 18, 10:58 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Saint Mary's | 19 hr |
| Aug 18, 12:35 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 6 more | 8 hr |
| Aug 18, 4:35 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 55 min |
| Aug 18, 5:07 PM EDT | Flash Flood Warning | LWX | Baltimore, Howard, City of Baltimore | 3 hr |
| Aug 18, 5:10 PM EDT | Flash Flood Warning | LWX | Harford | 4 hr |
| Aug 18, 5:14 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 91 min |
| Aug 18, 5:29 PM EDT | Severe Thunderstorm Warning | LWX | Charles | 46 min |
| Aug 18, 5:32 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 73 min |
| Aug 18, 5:59 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 46 min |
| Aug 18, 6:34 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Aug 18, 6:42 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Saint Mary's | 63 min |
| Aug 18, 7:36 PM EDT | Flash Flood Warning | LWX | Calvert, Charles, Saint Mary's | 4 hr |
| Aug 18, 7:51 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Saint Mary's | 84 min |
Nearby
Flash Flood Warnings in Maryland, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.